# SDR MALA020406

- Difficulty date: July 17, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3313 RT ENGINE SHUTDOWN DUE TO LOW OIL PRESSURE. AIR RETURN TO DTW.  NO OTHER INFORMATION IS AVAILABLE AT THIS TIME.
